MathSciNet Relay Station
MathSciNet bibliographic data
MR748840 (87i:58010) 58A50 (53C99 58C50 81G20 83E50)
Boyer, Charles P.; Gitler, Samuel The theory of $G\sp{\infty }$-supermanifolds. Trans. Amer. Math. Soc. 285 (1984), no. 1, 241–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement